# SDR USAA2009042390963

- Difficulty date: April 4, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT LOWER HINGE CUTOUT OF FORWARD ENTRY DOOR AT BS 312, S10L.  REPAIRED FUSELAGE SKIN AT LOWER HINGE CUTOUT OF FORWARD ENTRY DOOR AT BS 312, S10L IAW B737 SRM 53-10-01.
